# SDR AT9900142

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R-1 DOOR SLIDE COVER NEEDS TO BE SECURED AND INSPECTED FOR PROPER INSTALLATION.  SECURED SLIDE COVER PER MM 25-60.
